# SDR COMA0460407

- Difficulty date: July 9, 2004
- Submitted: July 15, 2004
- Operation: Air carrier
- Aircraft: N798CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7348
- Aircraft time: 12,263 hours, 10,390 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Warning Light
- Condition: False Indication
- Location: Mlg
- Part time: 26,452 hours, 25,037 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5017 GEAR BAY OVERHEAT WARNING.  REPLACED THE RIGHT WHEEL WELL BIN ASSY.
